# SDR DL73K010109

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 49,078 hours, 38,600 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6552274
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE VERTICAL STABILIZER ATTACHMENT LUGS AT THE FRONT SPAR.  THE DAMAGE WAS REMOVED AND REPAIRED BY ERA 396636-14 AT HMV.
